A dual of the isepiphanic inequality

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)206-208
Number of pages3
JournalArchiv der Mathematik
Volume27
Issue number1
DOIs
StatePublished - Dec 1976

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A dual of the isepiphanic inequality. / Lutwak, Erwin.

In: Archiv der Mathematik, Vol. 27, No. 1, 12.1976, p. 206-208.

Research output: Contribution to journalArticle

Lutwak, Erwin. / A dual of the isepiphanic inequality. In: Archiv der Mathematik. 1976 ; Vol. 27, No. 1. pp. 206-208.
@article{295022b728094e6fb4ff3082241d73cd,
title = "A dual of the isepiphanic inequality",
author = "Erwin Lutwak",
year = "1976",
month = "12",
doi = "10.1007/BF01224661",
language = "English (US)",
volume = "27",
pages = "206--208",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

TY - JOUR

T1 - A dual of the isepiphanic inequality

AU - Lutwak, Erwin

PY - 1976/12

Y1 - 1976/12

UR - http://www.scopus.com/inward/record.url?scp=34250391492&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250391492&partnerID=8YFLogxK

U2 - 10.1007/BF01224661

DO - 10.1007/BF01224661

M3 - Article

AN - SCOPUS:34250391492

VL - 27

SP - 206

EP - 208

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 1

ER -